cymbalta withdrawal, headaches
Posted in the Fort Lauderdale Forum
#1 Jun 7, 2007
I have been off the cymbalta for two days and I feel dizzy and also I feel like I have ants crawling on my face. Do I make sense? I was on effexor for two weeks then the doc changed me to cymbalta but I started having these terrible headaches.I did not know if the headache was due to withdrawal of the effexor or because of the cymbalta. Then I decided to stop the cymbalta. So far the headaches are much better but I am scared of the withdrawal of the cymbalta eventhough I have been on it only for 7 days on 30 mg.
“Have you helped today?”
Since: Mar 07
#2 Jun 9, 2007
I was on Cymbalta for five mos. Not for depression but because they thought it would help w/pain from fibromyalgia and possibly MS. My friends and family started telling me I needed to get off that crap as it was making me mean and also I had no ambition. They wanted the old me back. The first week I was off it I started to feel a little better and by the end of the second week I started looking at my house and thinking "What the H$%L have I been doing for all these mos?" Nothing! It was like waking up from a big black hole I had been in for mos. As far as the creepy crawlies, I'm sorry I don't know how much of mine was from the diseases I live with or from w/drawal as I have those types of symptoms anyway.
I have been off for about two mos now and feel like I can actually carry a thought to completion again whereas before I just couldn't think straight, felt like my mind was jumping all over the place. Racing slick tires, burning out but going nowhere. Now I am back to my old self and feel much better. I have gotten more done in the last few weeks than I did all those mos. on Cymbalta.
#3 Aug 21, 2007
I was on cymbalta for three months and decided to stop for two days when I ran out of medication. I became nauseous, had symptoms which resembled vertigo, food poisoning, and extreme exhaustion combined with diarrhoea. This was at a dosage of 60mg per day. Betaserc, and antivom... vertigo medicines were of no avail. I spoke to my neurologist who informed me that these were the withdrawal symptoms of Cymbalta. Of course I was not informed prior to my agreeing to take the medication. The only merit I found on it was the it did not impair my concentration as Prozac did. TERRIBLE WITHDRAWALS. Apparently one cant quit cold.
Add your comments below
|Barack Obama, our next President (Nov '08)||2 min||RoxLo||1,563,864|
|Missing 5-year-old Florida girl likely was abdu... (Feb '09)||29 min||zazz||98,446|
|Thousands Protest Roe V. Wade Decision (Jan '08)||40 min||cpeter1313||315,193|
|Ex-Israeli family says it was booted from plane...||Thu||Just Do Not Fly||1|
|Fort Lauderdale mural opens doors for artist Fr... (Feb '08)||Jul 19||Red||12|
|Once slow-moving threat, global warming speeds ... (Dec '08)||Jul 13||John||63,930|
|Southwest Airlines prepares for more growth wit...||Jul 12||BScott||3|
Find what you want!
Search Fort Lauderdale Forum Now
Copyright © 2017 Topix LLC